# SDR USAA2009030990532

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,352 hours, 27,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2331
- Condition: Low Pressure
- Location: R1 Door
- Part time: 23,544 hours, 14,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EMERGENCY EQUIPMENT - R1 FORWARD CYLINDER / ACCUMULATOR PASSENGER DOOR REQUIRES SERVICING.  MAINTENANCE SERVICED R1 FORWARD CYLINDER / ACCUMULATOR PASSENGER DOOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
